# SDR AU971365

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182Q
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: RT359A
- Condition: Failed
- Location: Atc Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER FAULTY. FOUND DURING TEST IAW AD/RAD/47 AND AD/RAD/43
